# SDR COMA0460184

- Difficulty date: March 5, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 25,012 hours, 23,980 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Control Unit
- Part number: 70608
- Part serial: 202
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 20,183 hours, 19,512 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5492 STAB TRIM FAIL MESSAGE.  REPLACED THE HSTCU.
